# SDR CALA2013082690729

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 73,468 hours, 27,132 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW TRIM BROKE OFF AT 20F.  SECURED AS NECESSARY.   WINDOW SHADE OPERATES NORMALLY.  THIS IS THE EMERGENCY EXIT WINDOW (PCN 192-1455) IS NOT THE RIGHT PART.
